Items where Department is "Mathematics" and Year is 2011

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type | No Grouping
Jump to: A | B | D | G | M | V
Number of items: 9.

A

Alonso Rodriguez, Ana and Camaño, Jessika and Valli, Alberto (2011) Inverse source problems for eddy current equations. UNSPECIFIED. (Submitted)

B

Bagagiolo, Fabio (2011) On the controllability of the semilinear heat equation with hysteresis. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Da Prato, Giuseppe and Tubaro, Luciano (2011) Asymptotic behaviour of a class of nonlinear heat conduction problems with memory effects. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Ziglio, Giacomo (2011) Existence and Stability of Square-Mean almost periodic Solutions to a Spatially Extended Neural Network with Impulsive Noise. UNSPECIFIED. (Unpublished)

D

Di Persio, Luca and Ziglio, Giacomo (2011) Gaussian Estimates on Networks with Applications to Optimal Control. UNSPECIFIED. (Submitted)

G

Ghiloni, Riccardo and Perotti, Alessandro (2011) Slice regular functions on real alternative algebras. In «Advances in Mathematics», vol. 226, n. 2 Elsevier, pp. 1662-1691. ISBN 0001-8708

Ghiloni, Riccardo and Perotti, Alessandro (2011) A new approach to slice regularity on real algebras. Trends in Mathematics . Birkhäuser; Springer Basel AG, pp. 109-123.

M

Mazzucchi, Sonia (2011) Probabilistic representations for the solutions of higher order differential equations. Trento : Università degli Sudi di Trento. Dipartimento di Matematica. (Unpublished)

V

Valli, Alberto (2011) Solving the problem of electrostatics with a dipole source by means of the duality method. UNSPECIFIED. (Submitted)

This list was generated on Fri Dec 19 01:02:03 2014 CET.